# SDR COMA9660209

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Engine: Ge CF343A1
- System (JASC): 2230 · Auto Throttle System
- Part: Atr Cable
- Part number: 1600980005
- Condition: Broken
- Location: Engine
- Part time: 6,791 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF ENGINE FOR SCHEDULED ENGINE CHANGE FOUND AUTO THROTTLE RETARD CABLE BROKEN IN TWO, WHERE CABLE CONNECTS TO ATR BELLCRANK.  CABLE WAS BROKEN BELOW RIVETED END.
